On unit equations with rational coefficients

B. Brindza; Kalman Győry

Acta Arithmetica (1990)

  • Volume: 53, Issue: 4, page 367-388
  • ISSN: 0065-1036

How to cite


Brindza, B., and Győry, Kalman. "On unit equations with rational coefficients." Acta Arithmetica 53.4 (1990): 367-388. <http://eudml.org/doc/206229>.

author = {Brindza, B., Győry, Kalman},
journal = {Acta Arithmetica},
keywords = {unit equations; algebraic number field; S-unit equations},
language = {eng},
number = {4},
pages = {367-388},
title = {On unit equations with rational coefficients},
url = {http://eudml.org/doc/206229},
volume = {53},
year = {1990},

AU - Brindza, B.
AU - Győry, Kalman
TI - On unit equations with rational coefficients
JO - Acta Arithmetica
PY - 1990
VL - 53
IS - 4
SP - 367
EP - 388
LA - eng
KW - unit equations; algebraic number field; S-unit equations
UR - http://eudml.org/doc/206229
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.